• Home
  • About
  •  

    Q: What’s black and blue and bruised all over? A: Me!

    Ok, I’m exaggerating a little, but I really do have bruises! We started the injections about almost two weeks ago.

    I gotta say they’re not nearly as bad as I thought! The anticipation of the first shot was worse than how it actually felt. I think I cried a little on my walk up the stairs for my first shot. I’d like to think that I took it like a champ though. It also helps that the man administering my shots is pretty good at it 🙂

    Bruises still happen though: I haven’t figured out why. For awhile I thought it was related to the needle hitting a blood vessel, but there’ve been times I’d bleed a little and no bruise and other times I’ll get a nice blue shiner the next day. So if you have any tips, please share.

    I like the ramp up of the meds. Starting with one shot a day and then progressing to 3 has been pretty good. I take one in the morning now before leaving for work, and 2 at night. I also do them on my sides — I can’t come to terms with doing them in my stomach. I’m running out of room though, so I might have to brave it. We have another week on this regimen, before they take my eggies out.

    That’s about it otherwise though — not much to share so far. I expect the unpleasantries to begin next week. You might here some more wining then.

    I want to take a second and thank everyone of you that’s posted and is rooting for us. It’s so nice to have your support!

    4 responses to “Q: What’s black and blue and bruised all over? A: Me!”

    1. Maria (MKC101103) says:

      This is my first time reading your blog, and if you wouldn’t mind I’d like to link it in my blog 🙂

      http://willtheyhavehiseyes.blogspot.com/

    2. alibee says:

      Would sushi at some point help the pain? Or udon? 😀

    3. Evonne says:

      You are so brave, Ava! Keep it up… we are with you all the way!

    4. Terri says:

      Icing the injection site for a couple of minutes after the shot helped me with the bruising, as well as moving the injection site around. I also bruised worse on my legs than I did on my stomach; I never was sure why.

      Hang in there! Just take it one day at a time. You’re doing great!!

    Leave a Reply

    Your email address will not be published.